Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Involutions with nonzero Arf invariant


Author: Israel Berstein
Journal: Bull. Amer. Math. Soc. 74 (1968), 678-682
DOI: https://doi.org/10.1090/S0002-9904-1968-11991-3
MathSciNet review: 0236932
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull. Amer. Math. Soc. 73 (1967), 242-245. MR 206965
  • 2. M. W. Hirsch and J. W. Milnor, Some curious involutions of spheres, Bull. Amer. Math. Soc. 70 (1964), 372-377. MR 176479
  • 3. M. Kervaire, A manifold which does not admit any differentidble structure, Comment. Math. Helv. 34 (1960), 257-270. MR 139172
  • 4. M. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. 77 (1963), 504-537. MR 148075
  • 5. S. López de Medrano, Involutions on homotopy spheres and homology 3-spheres, Bull. Amer. Math. Soc. 73 (1967), 727-731. MR 215312
  • 6. J. W. Milnor, Differentiable manifolds which are homotopy spheres, Mimeographed notes, Princeton University, Princeton, N. J., 1959.
  • 7. C. T. C. Wall, Surgery on non-simply connected manifolds, Ann. of Math. 84 (1966), 216-276. MR 212827
  • 8. C. T. C. Wall, Free piecewise linear involutions on spheres, Bull. Amer. Math. Soc. 74 (1968), 554-558. MR 222905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11991-3

American Mathematical Society